English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Generalized Tsen's theorem and rationally connected Fano fibrations

MPS-Authors
/persons/resource/persons236033

Pukhlikov,  Aleksandr V.
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Campana, F., Peternell, T., & Pukhlikov, A. V. (2002). Generalized Tsen's theorem and rationally connected Fano fibrations. Sbornik: Mathematics, 193(V. 10.), 1443-1468.


Cite as: http://hdl.handle.net/21.11116/0000-0004-330E-4
Abstract
There is no abstract available